# SDR SWAA2022060113102

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 77,895 hours, 45,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FALLING OUT OF BOTTOM OF CONTAINER / [01] TIGHTENED DOOR SLIDE BUSTLE MOUNTING SCREW ON FWD SERVICE DOOR REF AMM 25-66-01. NO DEFECTS NOTED
